Michael Albert ; Jinge Li - Uniquely-Wilf classes

dmtcs:5374 - Discrete Mathematics & Theoretical Computer Science, November 4, 2019, Vol. 21 no. 2, Permutation Patters 2018 - https://doi.org/10.23638/DMTCS-21-2-7
Uniquely-Wilf classes

Authors: Michael Albert ; Jinge Li

Two permutations in a class are Wilf-equivalent if, for every size, $n$, the number of permutations in the class of size $n$ containing each of them is the same. Those infinite classes that have only one equivalence class in each size for this relation are characterised provided either that they avoid at least one permutation of size 3, or at least three permutations of size 4.


Volume: Vol. 21 no. 2, Permutation Patters 2018
Published on: November 4, 2019
Submitted on: April 12, 2019
Keywords: Mathematics - Combinatorics,Computer Science - Discrete Mathematics,05A05, 05A15, 05-04


Share

Consultation statistics

This page has been seen 925 times.
This article's PDF has been downloaded 60 times.